×

zbMATH — the first resource for mathematics

Automorphism-invariant semi-Artinian modules. (English) Zbl 1394.16024

MSC:
16P20 Artinian rings and modules (associative rings and algebras)
16D10 General module theory in associative algebras
16W20 Automorphisms and endomorphisms
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alahmadi, A.; Er, N.; Jain, S. K., Modules which are invariant under monomorphisms of their injective hulls, J. Aust. Math. Soc., 79, 3, 2265-2271, (2005) · Zbl 1104.16003
[2] Er, N.; Singh, S.; Srivastava, A. K., Rings and modules which are stable under automorphisms of their injective hulls, J. Algebra, 379, 223-229, (2013) · Zbl 1287.16007
[3] Gordon, R.; Robson, J. C., Krull Dimension, 133, (1973), American Mathematical Society, Providence RI
[4] Asensio, P. A. Guil; Srivastava, A. K., Automorphism-invariant modules satisfy the exchange property, J. Algebra, 388, 101-106, (2013) · Zbl 1296.16002
[5] Jain, S. K.; Singh, S., Quasi-injective and pseudo-injective modules, Canadian Math. Bull., 18, 3, 359-366, (1975) · Zbl 0326.16023
[6] Lee, T. K.; Zhou, Y., Modules which are invariant under automorphisms of their injective hulls, J. Algebra Appl., 12, 9, (2013) · Zbl 1263.16005
[7] Singh, S.; Srivastava, A. K., Ring Theory and Its Applications, 609, Rings of invariant module type and automorphism-invariant modules, 299-311, (2014), American Mathematical Society, Providence, RI · Zbl 1296.16006
[8] Teply, M. L., Pseudo-injective modules which are not quasiinjective, Proc. Amer. Math. Soc., 49, 2, 305-310, (1975) · Zbl 0303.16013
[9] Tuganbaev, A. A., Automorphisms of submodules and their extension, Discrete Math. Appl., 25, 1, 115-124, (2013) · Zbl 1282.16005
[10] Tuganbaev, A. A., Characteristic submodules of injective modules, Discrete Math. Appl., 25, 2, 203-209, (2013) · Zbl 1293.16003
[11] Tuganbaev, A. A., Characteristic submodules of injective modules over strongly prime rings, Discrete Math. Appl., 24, 4, 253-256, (2014) · Zbl 1343.16002
[12] Tuganbaev, A. A., Extensions of automorphisms of submodules, J. Math. Sci., 206, 5, 583-596, (2015) · Zbl 1337.16006
[13] Tuganbaev, A. A., Automorphism-invariant modules, J. Math. Sci., 206, 6, 694-698, (2015) · Zbl 1331.16002
[14] Tuganbaev, A. A., Automorphism-extendable modules, Discrete Math. Appl., 25, 5, 305-309, (2015) · Zbl 1348.16003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.